Since I started prednisone 2 weeks ago, I've had a bad taste in my mouth. Metallic. Tried everything ... gum, mint, chocolate, bread, beef, lots of brushing and mouthwash gargling, hot coffee, cold coffee, tea, ice water ... I think I gained 20 pounds just this week!
I finally researched today, and found not only does the med cause that taste (yuck yuck yuck) but it also causes increased appetite (check), thrush (not sure), dry mouth (check), increased sweating (check), indigestion (check), mood changes (GGRRRRR), nervousness (check). Also ... some headache, eye pressure, nausea, weakness, and general body discomfort (check). PLUS changes in menstrual periods (oh. um, check).
That explains why I suddenly had a period after 8-9 months. The medicine that I have to take for an allergic reaction is causing all kinds of other things in me, like insomnia and so forth.
So, I was wrong.
The soy could have contributed to it, but it's also the medicine. I've got a message out to my doc about quitting this med but meanwhile, I'm suffering.
Think I'm gonna taper off the med starting with tomorrow's dose. Meanwhile, I'm gonna eat lots of garlic and onion tonight with my taco meat.
Author Vikki Lawrence is back working! - Dear readers: After a horrible couple of years dealing with liver disease, breast cancer, my almost-21-year-old's epic return of epilepsy, and lots of othe...